# SDR LR7A2009042800065

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,822 hours, 26,932 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB3200, FOUND LT UPPER WHEEL WELL BULKHEAD CRACKED AT FS 477, WL234, LBL75.  REPAIRED IAW SMP583 FIG 53-40-10.
